# SDR SWIA201333641

- Difficulty date: June 5, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 31,377 hours, 44,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT LIGHT HAS DAMAGED WIRING.  REPLACED DAMAGED WIRES ON LT FWD OVERWING EMERGENCY EXIT LIGHT.
